The Generalized Taylor Expansion Method for Solving Some Types of Fractional Non-local Problems AJ Khaleel, HF Essa Al-Nahrain Journal of Science 17 (4), 195-202 2014
The Homotopy Perturbation Method for Solving Some Types of Nonlocal Problems with Some Real Life Applications AJ Khaleel Al-Nahrain Journal of Science 15 (3), 179-189 2012
A Numerical Method for Solving the Multi-Dimensional Hyperbolic Equations With Nonlocal Non-Linear Conditions A Jameel Khaleel, J Adnan Khtan journal of kerbala university 8 (2), 53-61 2012
On Finding the Coefficients of the Ehrhart Polynomials cd 9 of a Polyhedron in d AJ Khaleel, SA Al-Najjar Al-Nahrain Journal of Science 15 (2), 137-147 2012
On Finding the Coefficients of the Ehrhart Polynomials of a Polyhedron in SA Al-Najjar, AJ Khaleel Al-Nahrain Journal of Science 15 (2) 2012
A numerical method for solving the multi-dimensional hyperbolic equations with nonlocal non-linear conditions, J AJ Khaleel, JA Khtan Kerbala University 10 (4), 53-61 2012
Approximation of Functions by Some Types of Beta-Operators ALS Sahib, AJ Khaleel, S dawood Mohisn Journal of Al-Qadisiyah for Computer Science and Mathematics 3 (2) 2011
Homotopy Perturbation Method for Solving Special Types of Nonlinear Fredholm Integro-Differential Equations AJ Khaleel Al-Nahrain Journal of Science 13 (2), 219-224 2010
ADOMAIN DECOMPOSITION METHOD FOR SOLVING SYSTEMS OF MULTI-DIMENSIONAL LINEAR FREDHOLM INTEGRAL EQUATIONS OF THE SECOND KIND AJ Khaleel, HM Hasoon Al-Nahrain Journal of Science 13 (2), 225-228 2010
Eigenfunction Expansions Method for the Integro-Differential Equations of the First Kind AJ Khaleel Al-Nahrain Journal of Science 8 (1), 44-45 2005
On the Solution of Variational problems by Walsh Functions A Ayoub, AJ Khaleel Al-Nahrain Journal of Science 8 (1) 2005
About The Two--Parameter Strum-Liouville Eigenvalue Problem F Jawad, AJ Khaleel Al-Nahrain Journal of Science 8 (1), 53-56 2005
A Walsh Series Method for Solving Integro-Differential Equation A Ayoub, AJ Khaleel Al-Nahrain Journal of Science 8 (1), 51-52 2005
MOST CITED SCHOLAR PUBLICATIONS
Homotopy Perturbation Method for Solving Special Types of Nonlinear Fredholm Integro-Differential Equations AJ Khaleel Al-Nahrain Journal of Science 13 (2), 219-224 2010 Citations: 4
A numerical method for solving the multi-dimensional hyperbolic equations with nonlocal non-linear conditions, J AJ Khaleel, JA Khtan Kerbala University 10 (4), 53-61 2012 Citations: 2